# SDR FDEA201804010821

- Difficulty date: April 1, 2018
- Submitted: April 3, 2018
- Operation: Air carrier
- Aircraft: N618FE
- Make and model: Doug MD-11F
- Aircraft serial: 48754
- Aircraft time: 69,064 hours, 16,405 cycles
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Connector
- Condition: Broken
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER`S WINDSHIELD FOGGED UP AND ICED UP.   UNABLE TO  WIPEOUT.  FOUND THE SUPRESSOR PIG TAIL BROKEN AT TERMINAL AT LOWER R CORNER OF WINDSHIELD. DISCONNECTED THE BROKEN SUPRESSOR AND CONNECTED A NEW SUPRESSOR IAW AMM 30-41-02-4-0.
